Previous |  Up |  Next


Title: A theorem on supports in the theory of semisets (English)
Author: Balcar, Bohuslav
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 14
Issue: 1
Year: 1973
Pages: 1-6
Category: math
MSC: 02K10
MSC: 03E70
idZBL: Zbl 0281.02060
idMR: MR0340015
Date available: 2008-06-05T20:40:41Z
Last updated: 2012-04-27
Stable URL:
Reference: [1] P. VOPĚNKA, P. HÁJEK: The theory of semisets.Academia Prague and North Holland Publ. Comp. Amsterdam 1972. MR 0444473
Reference: [2] P. VOPĚNKA: The theory of semisets.Actes du Congrès international des mathématiciens 1970, 255-260. MR 0439633


Files Size Format View
CommentatMathUnivCarol_014-1973-1_1.pdf 439.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo